# SDR ABXA9700357

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53AA17STC
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SEAT TRACK AT STA 195RBL 44, WAS FOUND CORRODED.  THE SEAT TRACK WAS REPAIRED IAW REA D953-17543-DE AND THE DC9 SRM. 51-30-1.
